Follow
Hirofumi Osada
Hirofumi Osada
Verified email at math.kyushu-u.ac.jp - Homepage
Title
Cited by
Cited by
Year
Two Dimensional Navier Stokes Flow with Measures as Initial Vorticity
Y Giga, T Miyakawa, H Osada
2281986
Dirichlet form approach to infinite-dimensional Wiener processes with singular interactions
H Osada
Communications in mathematical physics 176 (1), 117-131, 1996
1281996
Homogenization of diffusion processes with random stationary coefficients
H Osada
Probability theory and mathematical statistics, 507-517, 1983
1081983
Interacting Brownian motions in infinite dimensions with logarithmic interaction potentials
H Osada
The Annals of Probability 41 (1), 1-49, 2013
962013
Diffusion processes with generators of generalized divergence form
H Osada
Journal of Mathematics of Kyoto University 27 (4), 597-619, 1987
931987
Propagation of chaos for the two dimensional Navier-Stokes equation.
H Osada
Proceeding of Taniguchi symposium "Probabilitistic methods in mathematical …, 1987
891987
Infinite-dimensional stochastic differential equations related to random matrices
H Osada
Probability Theory and Related Fields 153 (3), 471-509, 2012
722012
Interacting Brownian motions in infinite dimensions with logarithmic interaction potentials II: Airy random point field
H Osada
Stochastic Processes and their applications 123 (3), 813-838, 2013
512013
Gibbs measures relative to Brownian motion
H Osada, H Spohn
Annals of probability, 1183-1207, 1999
501999
Tagged particle processes and their non-explosion criteria
H Osada
Journal of the Mathematical Society of Japan 62 (3), 867-894, 2010
432010
Positivity of the self-diffusion matrix of interacting Brownian particles with hard core
H Osada
Probability theory and related fields 112 (1), 53-90, 1998
431998
Absolute continuity and singularity of Palm measures of the Ginibre point process
H Osada, T Shirai
Probability Theory and Related Fields 165 (3), 725-770, 2016
412016
A stochastic differential equation arising from the vortex problem
H Osada
Proceedings of the Japan Academy, Series A, Mathematical Sciences 61 (10 …, 1985
381985
An invariance principle for non-symmetric Markov processes and reflecting diffusions in random domains
H Osada, T Saitoh
Probability theory and related fields 101 (1), 45-63, 1995
371995
Discrete approximations of determinantal point processes on continuous spaces: tree representations and tail triviality
H Osada, S Osada
Journal of Statistical Physics 170 (2), 421-435, 2018
362018
Isoperimetric constants and estimates of heat kernels of pre Sierpinski carpets
H Osada
Probability theory and related fields 86 (4), 469-490, 1990
361990
Non-collision and collision properties of Dyson’s model in infinite dimension and other stochastic dynamics whose equilibrium states are determinantal random point fields
H Osada
Stochastic Analysis on Large Scale Interacting Systems, eds. T. Funaki and H …, 2004
342004
Propagation of chaos for the Burgers equation
H Osada, S Kotani
Journal of the Mathematical Society of Japan 37 (2), 275-294, 1985
311985
Infinite-dimensional stochastic differential equations related to Bessel random point fields
R Honda, H Osada
Stochastic Processes and their Applications 125 (10), 3801-3822, 2015
302015
Strong Markov property of determinantal processes with extended kernels
H Osada, H Tanemura
Stochastic Processes and their Applications 126 (1), 186-208, 2016
292016
The system can't perform the operation now. Try again later.
Articles 1–20